# SDR SWIA201332827

- Difficulty date: February 15, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 23,731 hours, 21,244 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Dirty
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

1/2 OF LEFT AILERON TRAVEL NEEDED WITH FLAPS AT 45Â° FOR A/C TO FLY STRAIGHT.  (SERVICE)  CLEANED FLAPS, FLAP WELLS AND WINGS IAW AMM.  OPERATED FLAPS AND FOUND NO FAULTS.
